| Model Number |
GTS100L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Therapeutic Response, Decreased (2271)
| Date of Event |
06/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not available; therefore, product testing on the actual device could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that following a right eye cataract plus trabecular micro bypass stent procedure, the surgeon explanted the stent approximately 2+ years postoperatively due to lack of desired iop reduction.Subsequently, the surgeon performed an ab interno trabeculectomy (kahook dual blade).Additional information has been requested.